>
pronto-shop Best Quality, Best Price
close
shopping_cart
Kids Health / Care / Motrin / Flash Sale / Children's Pain Reliever/Fever Reducer NSAID, 100 mg Ibuprofen, Original Berry 4 oz., 3 pk.
Children's Pain Reliever/Fever Reducer NSAID, 100 mg Ibuprofen, Original Berry 4 oz., 3 pk.
Product ID: 76383
Brand: Motrin
Item Name: Children's Pain Reliever/Fever Reducer NSAID, 100 mg Ibuprofen, Original Berry 4 oz., 3 pk.
Size: 3 ct
Current Price: $ 14.29
Unit Price: $4.76 / ct
Additional Properties:

Flash Sale

Description: Pain reliever temporarily reduces fever and lasts up to 8 hours Pain relief for minor aches and pains: cold flu sore throat headache and toothache For children ages 2 to 11 Contains ibuprofen Order limit: 2 Inactive Ingredients Acesulfame Potassium, Anhydrous Citric Acid, Flavors, Glycerin, Polysorbate 80, Pregelatinized Starch, Purified Water, Sodium Benzoate, Sucrose, Xanthan Gum Directions This product does not contain directions or complete warnings for adult use Do not give more than directed Shake well before using mL = milliliter Find right dose on chart below. If possible, use weight to dose; otherwise use age. Use only enclosed dosing cup. Do not use any other dosing device. If needed, repeat dose every 6-8 hours Do not use more than 4 times a day Replace original bottle cap to maintain child resistance Weight (lb) Age (yr) Dose (mL)* under 24 under 2 years ask a doctor 24-35 2-3 years 5 mL 36-47 4-5 years 7.5 mL 48-59 6-8 years 10 mL 60-71 9-10 years 12.5 mL 72-95 11 years 15 mL * or as directed by a doctor Other information Each 5 mL contains: sodium 2 mg Store between 20-25C (68-77F) Do not use if carton tape or bottle wrap imprinted with "SAFETY SEAL" is broken or missing Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect) :
Features: FSAHSA
Ingredients: Active Ingredient Purpose (In Each 5 Ml) Ibuprofen 100 Mg (Nsaid)*..........Pain Reliever/Fever Reducer *Nonsteroidal Anti-Inflammatory Drug Inactive Ingredients Acesulfame Potassium, Anhydrous Citric Acid, Flavors, Glycerin, Polysorbate 80, Pregelatinized Starch, Purified Water, Sodium Benzoate, Sucrose, Xanthan Gum
Warnings And Restrictions: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:
Availability: In-Stock

Reviews

There are no reviews for this product yet. Be the first who leaves it.
Cart
Your cart is empty!
Please check if we deliver to your area.
© 2018-2025 Pronto Home Delivery. All Rights Reserved.